# SDR COMA0880014

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 774 hours, 766 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING T/O RECEIVED RUDDER LIMITER CAUTION MSG.  EMERGENCY DECLARED, A/C DIVERTED TO EWR AND LANDED SAFELY.  PERFORMED POST 2 TEST PER FIM AND AMM, MSG CLEARED, OPS CHECK GOOD.  (A)
